Many-body wave function for a quantum dot in a weak magnetic field

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Harju, A.
dc.contributor.author Sverdlov, V. A.
dc.contributor.author Nieminen, Risto M.
dc.contributor.author Halonen, V.
dc.date.accessioned 2015-08-12T09:01:35Z
dc.date.available 2015-08-12T09:01:35Z
dc.date.issued 1999
dc.identifier.citation Harju, A. & Sverdlov, V. A. & Nieminen, Risto M. & Halonen, V. 1999. Many-body wave function for a quantum dot in a weak magnetic field. Physical Review B. Volume 59, Issue 8. 5622-5626. ISSN 1550-235X (electronic). DOI: 10.1103/physrevb.59.5622. en
dc.identifier.issn 1550-235X (electronic)
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/17387
dc.description.abstract The ground states of parabolically confined electrons in a quantum dot are studied by both direct numerical diagonalization and quantum Monte Carlo (QMC) methods. We present a simple but accurate variational many-body wave function for the dot in the limit of a weak magnetic field. The wave function has the center-of-mass motion restricted to the lowest-energy state and the electron-electron interaction is taken into account by a Jastrow two-body correlation factor. The optimized wave function has an accuracy very close to the state-of-the-art numerical diagonalization calculations. The results and the computational efficiency indicate that the presented wave function combined with the QMC method suits ideally for studies of large quantum dots. en
dc.format.extent 5622-5626
dc.format.mimetype application/pdf en
dc.language.iso en en
dc.publisher American Physical Society (APS) en
dc.relation.ispartofseries Physical Review B en
dc.relation.ispartofseries Volume 59, Issue 8
dc.rights © 1999 American Physical Society (APS). This is the accepted version of the following article: Harju, A. & Sverdlov, V. A. & Nieminen, Risto M. & Halonen, V. 1999. Many-body wave function for a quantum dot in a weak magnetic field. Physical Review B. Volume 59, Issue 8. 5622-5626. ISSN 1550-235X (electronic). DOI: 10.1103/physrevb.59.5622, which has been published in final form at http://journals.aps.org/prb/abstract/10.1103/PhysRevB.59.5622. en
dc.subject.other Physics en
dc.title Many-body wave function for a quantum dot in a weak magnetic field en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.rights.holder American Physical Society (APS)
dc.contributor.school Perustieteiden korkeakoulu fi
dc.contributor.school School of Science en
dc.contributor.department Teknillisen fysiikan laitos fi
dc.contributor.department Department of Applied Physics en
dc.subject.keyword quantum dots en
dc.subject.keyword magnetic fields en
dc.identifier.urn URN:NBN:fi:aalto-201508113999
dc.type.dcmitype text en
dc.identifier.doi 10.1103/physrevb.59.5622
dc.type.version Final published version en


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse